Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Discharged after CAG with 2 stents, has dry cough. Is it due to stent ?

good evening doctor, my dad got discharged from the hospital yesterday, and day before yesterday he went through CAG. he got 2 stents. and today he was coughing and coughing, more of a dry cough. he s not bronchitic. i gave him luke warm water to drink and some candies which reliefs that itchy feeling. but im worried. im from a non medical field. is it because of the stent or it is just normal allergy? and i also read some articles about some cardiomapathy in which there is higher demand of oxygen but less supply which could lead to heart failiure. please guide me what exactly should i do?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response

A constant cough in this setting definitely requires exclusion of:
(1) heart failure, with other symptoms of shortness of breath, unable to lie flat and swelling of the legs; an ECHO would be required;
(2) chest infection, a Chest X Ray is definitely required;
(3) medication induced cough, the common one being ramipril or captopril or lisinopril group of drugs.

You must see your Cardiologist to exclude the above 3 common causes, as only after seeing a doctor will he be able to exclude other rarer causes or causes more relevant in the current setting.

I hope this was useful.
Best Wishes.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor